MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely elevated tacrolimus (tac) patient result obtained on a dimension exl 200 integrated chemistry system.Siemens is investigating the event.
 
Event or Problem Description
The customer reported that an erroneously elevated tacrolimus (tac) result was obtained on one patient sample on a dimension exl 200 integrated chemistry system.The initial result was not reported to the physician.The sample was reprocessed twice on the original instrument.The first repeat result recovered higher than the initial result and was considered erroneous.The second repeat result recovered similar to the initial result.The initial and the second repeat results were considered correct and the result of 10.4 ng/ml was reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tac result.

Brand Name
DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE
Common Device Name
DIMENSION TACROLIMUS FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24668041
Report Number2517506-2026-00056
Device Sequence Number5067518
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public(01)00842768035425(10)GA6316(17)261112
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10700795
Device Lot NumberGA6316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale